# SDR DALA2016100607109

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 52,701 hours, 19,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISARM LEVER DOESN'T MOVE ALL THE WAY TO THE NORMAL DISARMED POSITION.  FOUND SLIDE PACK LANYARD UNDER GIRT BAR.  CORRECTED AND ALL OPS OK.
